# SDR SWAA032671

- Difficulty date: December 7, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 28,270 hours, 24,425 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AA
- Part serial: 9510591
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LOSS OF CABIN PRESSURE LEVEL AT FL290, CABIN PRESS REACHED FL220.  UNCONTROLABLE IN MANUAL MODE.  GOOD BLEED AIR PRESSURE DURING DEPRESSURIZATION.  REMOVED AND REPLACED MAIN OUTFLOW VALVE AND CABIN PRESSURE CONTROLLER PER MM.
